Forum

Question for the girls?

This is not m.s related. Ive gone back on my pill cerazette after making a decision not to have anymore children. However although ive been on it before since I’ve gone on it I’ve had reallt bad headaches. They seem to wear off but only towards the end of the day despite taking painkillers. Could this be the pill? But if so whys it never done it before? If it is not sure what my options would be the combined pill does not agree with me! X

Oh other than him having the snip…think that idea will take a while for him to agree to. X

Hi Lisa,

Just a suggestion, but are you sure it’s not a rebound headache, FROM the painkillers?

Try to resist them for a few days, to break the cycle, and see if you feel any better.

I definitely get painkiller-related headache, but if I don’t keep up with the painkillers, my feet really hurt, so seems I have to pick the lesser of two evils.

I tend to mostly take the painkillers, but give them a break every few days, or ring the changes with some different ones (luckily, my doctor has prescribed a variety, so I don’t have to keep on the same thing all the time).

Tina

x

I would go to see your GP just in case hun. I had the depoprovera injection a few years back and it was great, although it doesn’t suit everyone. My periods stopped and I didn’t have to worry about forgetting to take it.

Mags :slight_smile: xx

hiya

i got the mirena coil in several years ago cos i was physically unable to change my sanitary protection (thats enough info for the guys reading!)

it was meant to reduce the amount of period-and it does. they have not gone completely-for some they do-but are very light so i can manage wirth a towel. it needs changed every 5 years. it can be slightly uncomfortable getting it in but thanks to ms i felt nothing at all!

hope u find something that suits you

ellie x

Hi Tina is right about rebound headaches. Lord knows why, but painkillers for headaches are the only ones that cause the rebound problems.

Have you heard of feverfew? It is a herbal headache remedy which does cause rebound headaches.

Next time you see your doc, or nurse why not ask the question re is the pill right for you now, eh?luv Pollx

Ive only took painkillers today and about three days ago and only two am each morning so don’t think its thay. I was looking at having the mirena coil however that is the same hormone as this pill so won’t it have the same effect if it is that causing headaches? Thanks

The mirena coil puts a lot less hormones into your system because it’s in your womb, rather than having to go all through your digestive system. I’ve never heard of anyone getting headaches from the mirena coil. I think mine is great - contraception you only have to think about every five years and tiny/ no periods. What’s not to like?

Right that’s it, gonna book in for a mirena, do you think I’m okay to do this even though I’ve just had a relapse and although I think I’m almost over this I still have only just had it? Thanks for your advice girls x

hiya again

if my memory serves me right it needs to be fitted at a certain time-for the first time. is there a nurse at surgery u could discuss it with? or gp?

ellie x

Aah I see, well then ill have to come off the pill and just keep me legs closed :wink: until I can see GP to sort out this mirena coil thing. Can’t be doing with these headaches. Weird how its never done it before though :frowning: what a pain. Xxx